# SDR SWAA2023110608061

- Difficulty date: October 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. HORIZONTAL STAB UPPER FORWARD SLIDE SEAL CRACKED.<[01] VERIFIED STEP 5 IN PARTIAL ITEM 1; OK TO INSTALL GIVEN.;[02] REMOVED AND REPLACED RT HORIZONTAL STAB FWD UPPER SLIDE SEAL IAW AMM 53-31-31-400-802.;[03] VERIFIED. VERIFIED MEASUREMENTS.
